MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.417
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 apr 2019: lot 179952: (b)(4) items manufactured and released on 24-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary hip surgery and while inserting the stem, the patient's greater trochanter fractured.The surgeon cabled the fracture and there was a 5-minute delay in the case.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8564991
Report Number3005180920-2019-00337
Device Sequence Number11500093
Product Code LZO
UDI-Device Identifier07630040720168
UDI-Public07630040720168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Catalogue Number01.18.417
Device Lot Number179952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;